Document Type


Publication Date



We introduce a new formalism of exact triples of triangulated categories arranged in certain types of diagrams. We prove that these arrangements are well-behaved relative to the process of gluing and ungluing t-structures defined on the indicated categories and we connect our con. structs to· a problem (from number theory) involving derived categories. We also briefly address a possible connection with a result of R. Thomason.

Publisher Statement

Permission has been granted by Academic Publications to supply this article for educational and research purposes. More info can be found about the International Journal of Pure and Applied Mathematics at © 2006 Academic Publications.

Recommended Citation

Berg, Michael. “Linked Exact Triples of Triangulated Categories and a Calculus of t-Structures,” International Journal of Pure and Applied Mathematics, 32(01), 2006, 117-138.